Research

On Optimality of the Barrier Strategy in De Finetti's Dividend Problem for Spectrally Negative Levy Processes


Reference:

Loeffen, R. L., 2008. On Optimality of the Barrier Strategy in De Finetti's Dividend Problem for Spectrally Negative Levy Processes. Annals of Applied Probability, 18 (5), pp. 1669-1680.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://projecteuclid.org/euclid.aoap/1225372945

Abstract

We consider the classical optimal dividend control problem which was proposed by de Finetti [Trans. XVth Internat. Congress Actuaries 2 (1957) 433-443]. Recently Avram, Palmowski and Pistorius [Ann. Appl. Probab. 17 (2007) 156-180] studied the case when the risk process is modeled by a general spectrally negative Levy process. We draw upon their results and give sufficient conditions under which the optimal strategy is of barrier type, thereby helping to explain the fact that this particular strategy is not optimal in general. As a consequence, we are able to extend considerably the class of processes for which the barrier strategy proves to be optimal.

Details

Item Type Articles
CreatorsLoeffen, R. L.
DOI10.1214/07-AAP504
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code12099
Additional InformationID number: 000260850800001

Export

Actions (login required)

View Item